An Explicit Computation of a Family of Trivializing Etale Covers

Autor(en): Staebler, Axel
Stichwörter: Etale cover; Frobenius periodicity; Mathematics; Vector bundle
Erscheinungsdatum: 2015
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 43
Ausgabe: 9
Startseite: 3934
Seitenende: 3945
Zusammenfassung: 
We explicitly compute etale covers of the smooth Fermat curves Yp+1=Projk[u, v, w]/(u(p+1)+v(p+1)-w(p+1)) which trivialize the vector bundles Syz(u(2), v(2), w(2))(3), where k is a field of characteristic p3.
ISSN: 00927872
DOI: 10.1080/00927872.2014.937530

Show full item record

Google ScholarTM

Check

Altmetric